# SDR SIMA20120920003

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 34,750 hours, 29,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4274 THE CREW REPORTED A BAD ODOR COMING FROM PACKS, SMELLED LIKE GYM SOCKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED BLEED SYSTEM FROM PACK 1 SYSTEM IAW EMB AMM 21-20-00 STEP (J) 1-18.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
